# SDR 99ZZZX1574

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N148H
- Make and model: Israel 1124
- Aircraft serial: 206
- System (JASC): 3710 · Vacuum Distribution System
- Part: Line
- Part number: 723017139
- Condition: Corroded
- Location: Bs 246
- Part time: 8,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURIZATION VACUUM SUPPLY TUBE ASSY CHAFED AND CORRODED THROUGH UNDER CABIN FLOOR AT STA 246.  TUBE WAS CHAFED BY CONDITIONED AIR DUCT.
